# SDR AALA202102189009

- Difficulty date: February 17, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 31,985 hours, 12,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT ADVISED DOOR 2L PRESSURE LOW.  SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00-614-001-A.  OPS CHECK NORMAL NO MSG ON FLIGHT ATTENDANT PANEL.
